Nilpotent and supersoluble subgroups of finite groups of precise order
Doklady Akademii Nauk, Tome 205 (1972) no. 3, pp. 542-545
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_3_a10,
author = {S. A. Chunikhin},
title = {Nilpotent and supersoluble subgroups of finite groups of precise order},
journal = {Doklady Akademii Nauk},
pages = {542--545},
year = {1972},
volume = {205},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_3_a10/}
}
S. A. Chunikhin. Nilpotent and supersoluble subgroups of finite groups of precise order. Doklady Akademii Nauk, Tome 205 (1972) no. 3, pp. 542-545. http://geodesic.mathdoc.fr/item/DAN_1972_205_3_a10/